Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

What causes light bleeding after taking Utovlan?

Mar 2016
User rating for this question
Very Good
Answered by

Practicing since : 2011
Answered : 4045 Questions
Hi I started taking utovlan 3 days ago to delay my period and now I have a light bleeding. What should I do?
Posted Tue, 4 Mar 2014 in Menstruation and Miscarriage
Answered by Dr. S Patra 15 minutes later
Brief Answer: DETAILS ARE GIVEN BELOW. Detailed Answer: Hello, Thanks for writing to us. Light bleeding may be due to hormonal imbalance, caused by the pill. If you want to delay your period, then you should continue above medicine as per prescription. Along with, you take Tranexamic Acid group of drug (like PAUSE) to arrest this kind of bleeding. Maintain your genital hygiene and avoid stress. Hope, it helps for your information. Kindly, close the discussion if you don't have any other query. Wish your good health and take care yourself. Regards, Dr Soumen For future query, you can directly approach me through WWW.WWWW.WW
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor